# SDR UALA2010072602687

- Difficulty date: July 23, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 70,801 hours, 20,435 cycles
- Engine: Pwa PW2040
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Valve
- Part number: 340545
- Part serial: 5638
- Condition: Leaking
- Location: Slats
- Stage of operation: NR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD LEAK FROM L/E SLAT BYPASS VALVE JUST FWD OF THE LT PACK BAY.  ACCOMPLISHED REMOVAL OF SLAT BYPASS VALVE IAW AMM.  CONTINUE AT STEP 3 INSTALL THE BYPASS VALVE FOR THE L/E SLAT TO THE END.  COMPLETED FROM STEP 3 TO COMPLETION.  INSTALLED L/E SLAT BYPASS VALVE.  LEAK CHECK AND OPS CHECK GOOD IAW MM.
